Show ratings & reviews for

2.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

12 People found this comment helpful

My 10 month old was prescribed this med for an ear infection after a horrible reaction to Omnicef (cefdnir). She has had zero reactions, complications, or side effects from this drug. Because it is taken twice a day the chance for upset stomach is unlikely.

Most voted negative review

4 People found this comment helpful

My son is 4 and has a history of ear infections and pneumonia. After being on amoxicillin multiple times, he finally had an allergic reaction (red ring of hives around neck) after being on a strong dose for pneumonia for 7 days. After that he tolerated omnicef pretty well and has been on it several times. This week he came down with an ear infection, and the urgent care dr. prescribed cefaprozil. ...

Shared reviews and ratings

m mmmmm | 7-12 | Male | On medication for 10 years or more |
6/1/2020
Condition: Middle Ear Infection
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

fffffvascsdfsdfs

Report this postFill 3Created with Sketch.
dddd | 13-18 | Female | On medication for 1 to less than 2 years |
6/1/2020
Condition: Chronic Bronchitis caused by Haemophilus Influenzae
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

ddjddjdjdj

Report this postFill 3Created with Sketch.
samuelo | 3-6 | Male | On medication for 6 months to less than 1 year | Patient
6/1/2020
Condition: Bronchitis
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Very Nice sam

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for less than 1 month | Patient
5/6/2019
Condition: Acute Infection of the Nose, Throat or Sinus
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Side effects are similar to cholera. Avoid at all costs.

Report this postFill 3Created with Sketch.
Aimee | 13-18 | Female | On medication for less than 1 month | Caregiver
1/19/2019
Condition: Acute Bacterial Infection of the Sinuses
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

This is a horrible medication for my 14 year old daughter. Prescribed for a sinus infection after a round of 10 days on amoxicillin didn’t work, she is in excruciating stomach pain, vomiting, nausea, chest pain, sore throat, and cough. She tested negative twice for the flu and strep. The doctor decided she’s having reactions from cefprozil. We’ve been back to urgent care where they said the cefprozil has caused gastroenteritis and told her to take Pepcid. Nothing is helping with the pain and vomiting and now contemplating on going to the ER. Think twice before giving this medicine to your child.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More